MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/clpt.1992.26

Медицинская библиотека · Clinical pharmacology and therapeutics · 1992

Long-term ergotamine abuse: effect on adrenergically induced mydriasis.

Fanciullacci M, Alessandri M, Pietrini U, Briccolani-Bandini E, Beatrice S

СтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

The mydriatic action of sympathomimetic eyedrops after a therapeutic dose of ergotamine was measured in migraine patients with and without histories of long-term ergotamine abuse. Mydriasis induced by the postsynaptic alpha 1-agonist phenylephrine was similar in both groups of patients tested, whereas pupillary dilation caused by the release of noradrenaline tyramine was markedly greater in patients with histories of ergotamine abuse. The enhanced response to tyramine disappeared after drug withdrawal. These findings indicate that continuous ergotamine medication causes a reversible alterations in iris sympathetic transmission. This manifestation may reflect a central inhibition of pupillary sympathetic activity.

Для цитирования: Fanciullacci M, Alessandri M, Pietrini U, Briccolani-Bandini E, Beatrice S. Long-term ergotamine abuse: effect on adrenergically induced mydriasis.. Clinical pharmacology and therapeutics. 1992. DOI: 10.1038/clpt.1992.26.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.